# SDR IPXA2022091986431

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,653 hours, 12,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EVACUATION SLIDE WARNING SYSTEM LIGHT INOP. DEFERRED IAW MEL 52-73-01-1. C/N M791468 ASSIGNED. PLACARD INSTALLED, NIL DMP.ACCOMPLISHED WARNING LIGHT TEST W/R/T AMM 52-73-11-401.  OPS CHECK GOOD.  NO FAULT NOTED.  THIS CLEARS M791468 PLACARD REMOVED.  ORG SUB DATE:  9/20/2022
